# SDR DAT2006F00003

- Difficulty date: April 7, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N937MA
- Make and model: Stbros SD330
- Aircraft serial: SH3040
- Engine: Pwa PT6A45R
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 2701KPT1
- Part serial: UF336
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING THE FLIGHT BACK, THE FLIGHT CREW NOTICED THE LT ENGINE HAD LOW OIL PRESSURE.  UPON GOING THROUGH THE EMERGENCY PROCEDURES THE LT ENGINE WAS SHUTDOWN.  THE FLIGHT CONTINUED WITH THE RT ENGINE.  NO EMERGENCY WAS DECLARED.  A SAFE LANDING RESULTED TO THE COMPLETION OF THE FLIGHT.  THE FIRE RESCUE SQUADRON WAS NOTIFIED, HOWEVER, NO ASSISTANCE WAS NECESSARY.  THE MECHANIC REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER IAW MM.  OPS CHECK GOOD.  AC WAS RETURNED BACK TO SERVICE.  (K)
